The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
New Approaches to the Double Cover Conjecture of Graphs by Circuits
Author(s): 
Pages: 50-54
Year: Issue:  1
Journal: OR TRANSACTIONS

Keyword:  graphsurfaceembeddingcircuitdouble covering;
Abstract: This article provides a number of new ways to access the famous conjecture on the double covering of graphs by circuits which is still open for more than 20 years in posing a number of conjectures which look to have more approaches than what has been used for the double cover conjecture by circuits. The relationships among them are established.
Related Articles
No related articles found